×

A note on the fractional Cauchy problems with nonlocal initial conditions. (English) Zbl 1251.45008

The authors consider the Cauchy problem \[ D^\beta_t u(t)+ Au(t)= f(t,u(t))+ \int^t_0 K(t-s) g(s,u(s))\,ds,\quad t\in [0,T], \] with \(u(0)= H(u)\). Here \(D^\beta_t\) is a fractional time derivative of order \(\beta\in(0, 1)\), \(-A\) generates a compact analytic semigroup \(T(t)\) on a Banach space \(X\), \(u\in C([0,T]; X_\alpha)\) (\(X_\alpha\) the domain of \(A^\alpha\), \(0<\alpha< 1\)); \(f,g: [0,T]\times X_\alpha\to X\), \(K\in C[0,T]\) and \(H: C([0,T]; X_\alpha)\to X_\alpha\). In the example, \[ H(u)= \sum^N_{i=1} \int^\pi_0 K_0(x,y)\cos u(t_i; y)\,dy,\quad 0\leq x\leq\pi. \] The authors first give a technical definition of mild solutions of the Cauchy problem, and then – under conditions too lengthy to be included here – prove the existence of a mild solution. The proof is by Schauders fixed point theorem.

MSC:

45N05 Abstract integral equations, integral equations in abstract spaces
45J05 Integro-ordinary differential equations
45G10 Other nonlinear integral equations
26A33 Fractional derivatives and integrals
45D05 Volterra integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, R. P.; Lakshmikantham, V.; Nieto, J. J., On the concept of solution for fractional differential equations with uncertainty, Nonlinear Analysis, 72, 2859-2862 (2010) · Zbl 1188.34005
[2] Balachandran, K.; Trujillo, Juan J., The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Analysis, 72, 4587-4593 (2010) · Zbl 1196.34007
[3] Cuevas, C.; de Souza, Julio César, \(S\)-asymptotically \(\omega \)-periodic solutions of semilinear fractional integro-differential equations, Applied Mathematics Letters, 22, 865-870 (2009) · Zbl 1176.47035
[4] Cuevas, C.; Lizama, C., Almost automorphic solutions to a class of semilinear fractional differential equations, Applied Mathematics Letters, 21, 1315-1319 (2008) · Zbl 1192.34006
[5] Diagana, T.; Mophou, Gisèle M.; N’Guérékata, G. M., On the existence of mild solutions to some semilinear fractional integro-differential equations, Electronic Journal of Qualitative Theory of Differential Equations, 58, 1-17 (2010) · Zbl 1211.34094
[6] Hilfer, H., Applications of Fractional Calculus in Physics (2000), World Scientific Publ. Co.: World Scientific Publ. Co. Singapore · Zbl 0998.26002
[7] Kilbas, A. A.; Srivastava, Hari M.; Juan Trujillo, J., (Theory and Applications of Fractional Differential Equations. Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204 (2006), Elsevier Science B.V.: Elsevier Science B.V. Amsterdam) · Zbl 1092.45003
[8] Kolmanovskii, V.; Myshkis, A., Introduction to the Theory and Applications of Functional Differential Equations (1999), Kluwer Academic: Kluwer Academic Dordrecht · Zbl 0917.34001
[9] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Differential Equations (1993), John Wiley: John Wiley New York · Zbl 0789.26002
[10] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press San Diego · Zbl 0918.34010
[11] Aizicovici, S.; McKibben, M., Existence results for a class of abstract nonlocal Cauchy problems, Nonlinear Analysis, 39, 649-668 (2000) · Zbl 0954.34055
[12] Byszewski, L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, Journal of Mathematical Analysis and Applications, 162, 494-505 (1991) · Zbl 0748.34040
[13] Chen, P. J.; Gurtin, M. E., On a theory of heat conduction involving two temperatures, Zeitschrift für Angewandte Mathematik und Physik, 19, 614-627 (1968) · Zbl 0159.15103
[14] Liang, J.; van Casteren, J.; Xiao, T. J., Nonlocal Cauchy problems for semilinear evolution equations, Nonlinear Analysis, 50, 173-189 (2002) · Zbl 1009.34052
[15] Liang, J.; Liu, J. H.; Xiao, T. J., Nonlocal impulsive problems for nonlinear differential equations in Banach spaces, Mathematical and Computer Modelling, 49, 798-804 (2009) · Zbl 1173.34048
[16] Liang, J.; Xiao, T. J., Semilinear integrodifferential equations with nonlocal initial conditions, Computers & Mathematics with Applications, 47, 863-875 (2004) · Zbl 1068.45014
[17] Xiao, T. J.; Liang, J., Existence of classical solutions to nonautonomous nonlocal parabolic problems, Nonlinear Analysis, 63, e225-e232 (2005) · Zbl 1159.35383
[18] Pazy, A., Semigroups of Linear Operators and Applications to Partial Differential Equations (1983), Springer-Verlag: Springer-Verlag New York · Zbl 0516.47023
[19] Liu, H.; Chang, J. C., Existence for a class of partial differential equations with nonlocal conditions, Nonlinear Analysis, 70, 3076-3083 (2009) · Zbl 1170.34346
[20] El-Borai, M. M., Some probability densities and fundamental solutions of fractional evolution equations, Chaos, Solitons and Fractals, 14, 433-440 (2002) · Zbl 1005.34051
[21] El-Borai, M. M., On some stochastic fractional integro-differential equations, Advances in Dynamical Systems and Applications, 1, 49-57 (2006) · Zbl 1126.45005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.